# SDR AALA20130116006

- Difficulty date: January 16, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 34,635 hours, 14,193 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPROTED LEFT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INBOARD WING OVERHEAT DETECTOR M370 AND RESISTANCE VALVE M1761.  SYSTEM GROUND CHECK NORMAL OPERATION.
